Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 65, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 17, 2018, 9:48 AM EDT for Granville County, Person County, Vance County, North Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2018, 9:48 AM EDT (13:48 UTC)
- Expired
- Sep 17, 2018, 2:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Granville County, NC, Person County, NC, Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 10:00 AM EDT | FLASH FLOOD | Roxboro, NC | SURL-MT. TIRZAH RD AT ANTIOCH CHURCH RD IS CLOSED DUE TO THE POND OVER FLOWING AND COVERING THE ROADWAYS. 3300 BLOCK OF ANTIOCH CHURCH RD IS IMPASSABLE DUE TO FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 1.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
098
WGUS52 KRAH 171348
FFWRAH
NCC077-145-181-171645-
/O.NEW.KRAH.FF.W.0065.180917T1348Z-180917T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
948 AM EDT MON SEP 17 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Person County in central North Carolina...
Northwestern Vance County in central North Carolina...
Granville County in central North Carolina...
* Until 1245 PM EDT
* At 944 AM EDT, emergency management officials reported erosion of
an earthen dam at a 5 acre private pond along Clay Thomas Road in
Roxboro. The water may impact Highway 501 between Allie Clay Road
and Barnette Tingen Road. Flash flooding is already occurring
elsewhere in the warned area.
* Some locations that will experience flooding include...
Oxford, Roxboro, Concord, Stovall, Mayo Reservoir, Steele Creek
Marina & Campground, Kerr Lake, Bethel Hill, Bushy Fork and Dabney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. Flood waters will also threaten some homes
and businesses. If you are experiencing flooding or live in a flood
prone area, move to higher ground. Turn around, don't drown when
encountering flooded roads. Most flood deaths occur in vehicles.
Life threatening flash flooding is occurring across the area. Do not
attempt to travel unless you must do so to escape the flooding or are
under an evacuation order. If you are in a low lying area, along a
creek or stream, or in an area experiencing flooding, take action now
to protect your life.
&&
LAT...LON 3653 7832 3624 7850 3624 7915 3654 7914
3654 7832
$$
101 follow-up statement
835
WGUS52 KRAH 171603
FFWRAH
NCC077-145-181-171815-
/O.EXT.KRAH.FF.W.0065.000000T0000Z-180917T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1203 PM EDT MON SEP 17 2018
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Person County in central North Carolina...
Northwestern Vance County in central North Carolina...
Granville County in central North Carolina...
* Until 215 PM EDT
* At 1157 AM EDT, emergency management officials reported flash
flooding due to previous and intermittently ongoing heavy rain
across the warned area.
* Some locations that will experience flooding include...
Oxford, Roxboro, Concord, Stovall, Mayo Reservoir, Kerr Lake,
Bethel Hill, Bushy Fork and Dabney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
If you are experiencing flooding or live in a flood prone area, move
to higher ground.
Life threatening flash flooding is occurring across the area. Do not
attempt to travel unless you must do so to escape the flooding or are
under an evacuation order. If you are in a low lying area, along a
creek or stream, or in an area experiencing flooding, take action now
to protect your life.
&&
LAT...LON 3653 7832 3624 7850 3624 7915 3654 7914
3654 7832
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 7:45 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 17, 7:45 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 745 AM EDT Mon Sep 17 2018 .SYNOPSIS... The center of Tropical Depression Florence will move northeast across Pennsylvania today and off the Northeast and Mid Atlantic coast tonight through Tuesday. A trailing surface front will extend down through the Appalachians through this evening, before pushing eastward across the Carolinas tonight through Tuesday night. Drier air and warm weather will follow for Wednesday into Friday as high pressure builds over the area. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 505 AM Monday... Low level mass convergence and intense moisture transport persists over the E CWA, while a band of convection extends through north- central and southwest sections, generating a narrow band of an additional 1-4" of torrential rainfall over areas that certainly don't need any more rain. As the center of Florence tracks from NE KY up through far S OH into PA today, a band of DPVA extending to its ESE will track northward, exiting NC this morning and finally bringing an end to the widespread heavy tropical rainfall over central NC. Will leave the flash flood watch in place until its scheduled expiration time at 8 am, although it's likely that some areas will still be under the gun with heavy rain for another hour or two past that time. A significant dry slot noted on GOES water vapor imagery channels will punch in from the WSW this morning and shunt the highest PW to the E, as mid level winds veer around to SSW. But low level flow will continue out of the SSE with steady moisture transport, so will maintain high chance pops, especially N, through the day. Models depict high MUCAPE peaking at 2000-3000 J/kg this afternoon (although this may be muted by subtle late-day warming 700-600 mb), along with 25-30 kts of deep layer shear, and a few strong to severe storms are not out of the question today, with the greatest risk over the west half of the CWA, where the HREF depicts a resurgence of decent updraft helicity maxima this afternoon. Expect mostly cloudy skies today, more clouds north than south, with highs in the low 80s N to mid 80s S. Scattered convection is expected to spread east into the E CWA this evening/tonight, and will retain chance pops in the east through the night ahead of the front. Lows from around 70 to the mid 70s. -GIH && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 535 AM Monday... As the remnant Florence low heads into the Northeast, trailing positively tilted mid level and surface troughs will cross central NC. Scattered storms should develop once again, this time restricted to eastern sections within marginal to moderate instability. Western sections will become much more stable as winds aloft swing around to westerly, and overall deep layer shear will lessen, which will limit storm intensity in the afternoon. Expect highs from the low 80s NW, under considerable cloudiness, trending to the upper 80s SE. Much drier air will advect in Tue evening behind the trough, leading to clearing skies and lows in the mid 60s to around 70. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 100 AM Monday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW-N zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /12Z MONDAY THROUGH SATURDAY/... As of 745 AM Monday... 24 Hour TAF period: MVFR to IFR conditions continue to plague central NC terminals this morning, with stormy conditions at RDU/RWI. The storms will continue a movement to the NNE over the next few hours, leaving behind slowly rising cigs, with a trend toward VFR by early afternoon. Scattered storms will develop and move east across the area later this afternoon into early evening. Later tonight, VFR conditions will extend through daybreak Tue morning over FAY, but elsewhere, IFR cigs are expected to develop, with MVFR vsbys. Looking beyond 12z Tue, a trough will sweep through the area during the day, bringing a return to VFR conditions, with only a few storms expected at RDU/RWI/FAY in the afternoon. VFR conditions will dominate Wed through Fri with high pressure building in. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Badgett AVIATION...Ellis/Hartfield
Hazardous weather outlook, Sep 17, 8:05 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 805 AM EDT Mon Sep 17 2018 NCZ021-022-038-042-043-073>078-083>086-088-089-181030- Forsyth-Guilford-Davidson-Johnston-Wilson-Stanly-Montgomery-Moore- Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Showers and storms producing isolated tornadoes and heavy rainfall remain possible through mid morning. Additional scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-039>041-181030- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 17, 8:33 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
833 AM EDT MON SEP 17 2018
NCZ024-171300-
Orange NC-
833 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY UNTIL 900
AM EDT...
At 833 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hillsborough, moving northeast at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Hillsborough, Efland, Schley and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3624 7895 3609 7898 3593 7917 3599 7925
3624 7905
TIME...MOT...LOC 1233Z 220DEG 28KT 3601 7915
MORROWSpecial weather statement, Sep 17, 8:44 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
844 AM EDT MON SEP 17 2018
NCZ008-171345-
Granville NC-
844 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WITH A HISTORY OF SHOWING STRONG ROTATION
WILL AFFECT NORTHWESTERN GRANVILLE COUNTY UNTIL 945 AM EDT...
At 843 AM EDT, Doppler radar was tracking a strong thunderstorm over
Butner, or near Creedmoor, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Oxford, Creedmoor, Butner, Stem, Berea and Lake Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3632 7851 3631 7851 3612 7868 3611 7874
3614 7880 3615 7881 3643 7873
TIME...MOT...LOC 1243Z 210DEG 18KT 3615 7877
MORROWLocal storm report, Sep 17, 8:50 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
850 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM TORNADO 3 SE PIKEVILLE 35.47N 77.95W
09/17/2018 WAYNE NC EMERGENCY MNGR
WAYNE CO EMERGENCY MANAGEMENT REPORT TREES
DOWN AND SOME MINOR STRUCTURAL DAMAGE TO A
HOME ON MOUNT CARMEL CHURCH ROAD.
&&
BLAESLocal storm report, Sep 17, 9:05 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TORNADO ELM CITY 35.81N 77.87W
09/17/2018 WILSON NC 911 CALL CENTER
TREES DOWN AND MINOR STRUCURAL DAMAGE TO
HOMES ON LEO DRIVE, LYNHAVEN DRIVE, AND
WATSON LANE.
&&
BLAESSpecial weather statement, Sep 17, 9:43 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
943 AM EDT MON SEP 17 2018
NCZ008-009-171415-
Vance NC-Granville NC-
943 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT
NORTHERN VANCE AND NORTHEASTERN GRANVILLE COUNTIES UNTIL 1015 AM
EDT...
At 943 AM EDT, Doppler radar was tracking a strong thunderstorm near
Oxford, moving northeast at 30 mph.
Locations impacted include...
Stovall, Dabney, Satterwhite Point Marina, Tungsten, John H Kerr
Reservoir, Steele Creek Marina & Campground, Bullocksville and Kerr
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3644 7830 3630 7852 3636 7864 3654 7847
3654 7832
TIME...MOT...LOC 1343Z 224DEG 26KT 3637 7854
MORROWSpecial weather statement, Sep 17, 9:45 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
945 AM EDT MON SEP 17 2018
NCZ007-008-171430-
Person NC-Granville NC-
945 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM SHOWING WEAK SIGNS OF ROTATION WILL AFFECT
EASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES UNTIL 1030 AM
EDT...
At 945 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 8 miles south of Roxboro, moving northeast at 35 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Bethel Hill, Surl and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3624 7894 3624 7902 3625 7905 3654 7886
3654 7858
TIME...MOT...LOC 1345Z 214DEG 30KT 3628 7896
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Sep 16, 8:32 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 43 min |
| Sep 16, 9:12 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 48 min |
| Sep 16, 9:51 PM EDT | Special Weather Statement | RAH | Durham, Person | 24 min |
| Sep 16, 10:07 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Sep 16, 10:27 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 78 min |
| Sep 16, 10:31 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Sep 16, 11:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 66 min |
| Sep 17, 12:10 AM EDT | Tornado Warning | RAH | Cumberland, Sampson | 35 min |
| Sep 17, 12:50 AM EDT | Tornado Warning | RAH | Sampson, Wayne | 14 min |
| Sep 17, 2:12 AM EDT | Flash Flood Warning | RAH | Johnston, Nash, Wayne, Wilson | 8 hr |
| Sep 17, 3:21 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Sep 17, 3:50 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 3 hr |
| Sep 17, 3:53 AM EDT | Tornado Warning | RAH | Wayne | 25 min |
| Sep 17, 4:46 AM EDT | River Flood Warning | RAH | Alamance | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Wake | 9 hr |
| Sep 17, 5:19 AM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Sep 17, 5:45 AM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Sep 17, 5:56 AM EDT | Tornado Warning | RAH | Wayne | 34 min |
| Sep 17, 6:43 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Sep 17, 6:44 AM EDT | Areal Flood Advisory | RAH | Granville, Person | 3 hr |
| Sep 17, 6:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Sep 17, 7:03 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Orange, Person, Vance | 3 hr |
| Sep 17, 7:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Sep 17, 7:32 AM EDT | Tornado Warning | RAH | Durham, Orange | 17 min |
| Sep 17, 7:40 AM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 24 min |
| Sep 17, 7:52 AM EDT | Special Weather Statement | RAH | Durham | 23 min |
| Sep 17, 7:54 AM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Sep 17, 7:59 AM EDT | Special Weather Statement | RAH | Chatham | 31 min |
| Sep 17, 8:08 AM EDT | Special Weather Statement | RAH | Granville | 22 min |
| Sep 17, 8:15 AM EDT | Tornado Warning | RAH | Durham, Granville | 30 min |
| Sep 17, 8:25 AM EDT | Special Weather Statement | RAH | Halifax | 50 min |
| Sep 17, 8:33 AM EDT | Special Weather Statement | RAH | Orange | 27 min |
| Sep 17, 8:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Sep 17, 9:38 AM EDT | River Flood Warning | RAH | Davidson, Davie | 61 hr |
| Sep 17, 9:40 AM EDT | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 8 hr |
| Sep 17, 9:43 AM EDT | Special Weather Statement | RAH | Vance | 32 min |
| Sep 17, 9:45 AM EDT | Special Weather Statement | RAH | Person | 45 min |
| Sep 17, 10:40 AM EDT | Special Weather Statement | RAH | Granville | 35 min |
| Sep 17, 11:53 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Sep 17, 1:57 PM EDT | Areal Flood Warning | RAH | Durham, Granville, Person | 4 hr |
| Sep 17, 2:49 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 56 min |
| Sep 17, 3:25 PM EDT | Special Weather Statement | RAH | Person | 50 min |
| Sep 17, 3:27 PM EDT | Special Weather Statement | RAH | Richmond | 48 min |
| Sep 17, 3:55 PM EDT | Special Weather Statement | RAH | Orange | 35 min |
| Sep 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 79 min |
| Sep 17, 4:16 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 74 min |
| Sep 17, 4:24 PM EDT | Special Weather Statement | RAH | Chatham | 66 min |
| Sep 17, 5:24 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Sep 17, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Richmond, Scotland | 61 min |
| Sep 17, 5:45 PM EDT | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more | 3 hr |
| Sep 17, 5:59 PM EDT | Special Weather Statement | RAH | Vance | 16 min |
| Sep 17, 6:33 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Scotland | 42 min |
| Sep 17, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 69 min |
| Sep 17, 7:08 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 2 hr |
| Sep 17, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Sep 17, 7:50 PM EDT | Special Weather Statement | RAH | Hoke | 55 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.